# SDR AALA201808309002

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 21,161 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR THRESHOLD HAD CORRODED NUTPLATE HOLES AT FRAME 68, STRINGER 23R.  REPAIRED THE THRESHOLD IAW SRM 51-41-14, REPAIR PRINCIPLE 7.
